# SDR MALA090064

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 6,404 hours, 5,593 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Odor
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT ELECTRICAL ODOR IN THE COCKPIT AND GALLEY.  LANDED UNDER WT 47000 LBS.  INSPECTED COCKPIT, CABIN AND GALLEY FOUND APU TO BE GIVING OFF ODOR INTO ACM.  MEL'D APU PER 49-10-1(C) ENTERED INTO MMO2 MX NOTIFIED 18175 RAN ENGINE NR 1 AND NR 2 PACKS TO VERIFY NORMAL ODOR OPS CHECK GOOD.  MX PROCEDURE ON PAGE 49.7 COMPLIED WITH.  PERFORMED A VISUAL INSPECTION OF APU AND SYS COMPONENTS, RAN APU FOR 20 MIN.  NO ODORS DETECTED IN CABIN, FLIGHT DECK OR APU AREA, OIL LEVEL WAS AT SERVICEABLE LEVEL.  COULD NOT DUPLICATE DISCREPANCY FROM MM02 MXC 18106.
